# SDR DALA1111679223

- Difficulty date: February 16, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 29,883 hours, 21,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5965421501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT BETWEEN STA 636 AND STA 655 LT TIE DOWN TRACK WITH CORROSION.  COMPLIED WITH ON W/O 2003107 ITME 0026.
